and the erections are history. Does it get better?
I've been taking Celexa for only 2 days
|by Anonymous||reply 18||11/23/2012|
|by Anonymous||reply 1||11/23/2012|
No. That stuff is weird.
|by Anonymous||reply 2||11/23/2012|
I took it for six months and never had a problem with erections at all. It doesn't enter your bloodstream that fast, so if you're having trouble after just two days, it might be a psychosomatic reaction, or a result of whatever stress led to to take it in the first place.
|by Anonymous||reply 3||11/23/2012|
No. Try Welbutrin.
|by Anonymous||reply 4||11/23/2012|
OP, I'm on Paxil and have no erectile problems (though it's definitely lowered my overall sex drive). You could always get some Cialis for it, though it's expensive as hell if your insurance doesn't cover it (something like $8 per pill).
|by Anonymous||reply 5||11/23/2012|
That shit was evil, for me anyway. I lost 50lbs in two months, no sex drive, no erections, I was seeking out torture and death videos online, was having violent thoughts, road rage, getting into fights, saying whatever was on my mind, etc. HORRIBLE. I called my 5 year old niece a cunt for dropping a few crumbs on the floor. :'(
All this from someone who, prior to taking this med, didn't even like to watch prime time shows that had mild violence, who didn't like complaining that his food wasn't hot enough, didn't like rocking the boat, etc. It's like a switch was flipped. I was a kind, quiet guy, and I turned into a psychopath. It basically made me so numb that I lost empathy, appetite, and reason. Finally after two months, losing a good friend and almost losing my partner, I stopped taking it. My asshole Doctor (the same one who kept telling me all of these "issues" would go away eventually), told me I could just stop cold turkey, so I did.
Fucking nightmare. My head felt like it was getting electric zaps ever five minutes, I was anxious, sweating, nauseous, my muscles ached, my mind raced ... By the second week, those things subsided, and in a month, I started feeling EXTRA sensitive, and was sick to my stomach over the shit I watched online and how I treated people. Because that stuff could not be undone or unseen.
I know this drug affects people differently and can be very helpful for some people. Sadly, this was not true in my case. Anyhow, I ended up getting a great therapist who said I had been misdiagnosed and given the wrong thing.
|by Anonymous||reply 6||11/23/2012|
Cialis is more like 20 a pill, not 8.
|by Anonymous||reply 7||11/23/2012|
Nope, never goes away.
|by Anonymous||reply 8||11/23/2012|
R6, that is crazy. I wonder if I should stop it now.
|by Anonymous||reply 9||11/23/2012|
OP, I had similar side affects like R6. My Dr told me it would eventually level off, but after pushing a guy at a gas station I weaned off. Turns out the guy I pushed was a therapist. Instead of him pushing back and being an asshole, he actually tried to call me down and asked me what was *really* wrong.
Long story short, and after he told me was a therapist, I told him what was going on with me and he was convinced it was the medication. I made an appointment with this guy and he is still my therapist to this day. Like R6, this therapist said that he thought I was misdiagnosed.
New guy put me on Klonopin for three months, then weaned me off, and now I'm fine. All I needed was something to take the edge off for a couple months and some really good therapy.
|by Anonymous||reply 10||11/23/2012|
R10's story is crazier than R6's. Thanks, I needed that today.
|by Anonymous||reply 11||11/23/2012|
Seriously, I am the biggest Mary whoever Mary'd, and that shit turned me into The Joker. Uggh.
|by Anonymous||reply 12||11/23/2012|
It only affects your erectile function because you think it will.
|by Anonymous||reply 13||11/23/2012|
OP, r3 is right that it's not in your bloodstream yet - that it couldn't be the Celexa causing the erection problem after only two days.
|by Anonymous||reply 14||11/23/2012|
The same thing happened to me on Celexa and I had them switch me to Paxil CR. After that no problems.
|by Anonymous||reply 15||11/23/2012|
#15- I was on Celexa and the same thing happened- And cumming was utterly BIZARRE. I told my psychopharmacologist (could not have been a better person to have as my doctor) He prescribed Buspar to offset the boner problems. It worked like a charm- (This guy is trained to know how drugs work together so I guess I shouldn't have been surprised).
|by Anonymous||reply 16||11/23/2012|
Sometimes yes, sometimes no. But give it at least a month or two because you may end up switching anyway if Celexa doesn't work.
|by Anonymous||reply 17||11/23/2012|
When you go off Celexa, go off it gradually, or you will have one hell of a scary brain-headache
|by Anonymous||reply 18||11/23/2012|